Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $ \mathbb{C}^{n}$

Author: A. S. Krivosheev
Translated by: the author
Original publication: Algebra i Analiz, tom 22 (2010), nomer 4.
Journal: St. Petersburg Math. J. 22 (2011), 615-655
MSC (2010): Primary 46E10, 47B38, 32D15, 32W50
Published electronically: May 3, 2011
MathSciNet review: 2768963
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Subspaces invariant under differentiation are studied for spaces of functions analytic on domains of a many-dimensional complex space. For a wide class of domains (in particular, for arbitrary bounded convex domains), a criterion of analytic continuability is obtained for functions in arbitrary nontrivial closed principal invariant subspaces admitting spectral synthesis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 46E10, 47B38, 32D15, 32W50

Retrieve articles in all journals with MSC (2010): 46E10, 47B38, 32D15, 32W50

Additional Information

A. S. Krivosheev
Affiliation: Mathematical Institute with Computer Center, Urals Scientific Center, Russian Academy of Sciences, Ul. Chernyshevskogo 112, Ufa 450077, Russia

Keywords: Analytic continuation, invariant subspace, plurisubharmonic function, convex domain
Received by editor(s): April 1, 2009
Published electronically: May 3, 2011
Article copyright: © Copyright 2011 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia